On the Lie-formality of Poisson manifolds

Publisher: Cambridge University Press

E-ISSN: 1865-5394|2|2|361-384

ISSN: 1865-2433

Source: Journal of K-Theory, Vol.2, Iss.2, 2008-10, pp. : 361-384

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In the present note we prove formality of the differential graded Lie algebra of de Rham forms on a smooth Poisson manifold.